Volume 29, Issue 2 (2009)

NdM_vol29_n2_2009 - CoverISSN: 1123-2536
e-ISSN: 1590-0932 

Title Page Details     PDF

Geometric structures arising from generalized j-planes Details     PDF
Oscar Vega 1-19

Groups with Large Centralizer Subgroups Details     PDF
Maria De Falco, Francesco de Giovanni, Carmela Musella 21-28

On a paper of Dan Barbilian Details     PDF
Victor Pambuccian 29-31

On the Generalized Bertrand Curves in Euclidean N-spaces Details     PDF
Yung-Ming Cheng, Chun-Chi Lini 33-39

On the extrinsic principal directions of Riemannian submanifolds Details     PDF
Stefan Haesen, Daniel Kowalczyk, Leopold Verstraelen 41-53

Isomorphisms between spaces of multilinear mappings or homogeneous polynomials Details     PDF
Po Ling Kuoi 55-76

On a Theorem of Burnside Details     PDF
Marco Barlotti , Virgilio Pannone 77-81

Invariants on primary abelian groups and a problem of Nunke Details     PDF
Barry A. Balof, Patrick W. Keef 83-114

Nullity index of Bochner-Kähler manifolds Details     PDF
G. Calvaruso 115-122

Translation structures with a principal line Details     PDF
Stefano Pasotti 123-142

Generalized j-planes Details     PDF
Oscar Vega 143-164

Vector Space Partitions and Designs Part I-Basic Theory Details     PDF
Vikram Jha, Norman L. Johnson 165-189

k-sets of type (1, h) in finite planar spaces Details     PDF
Vito Napolitano 191-199

On Harmonious Coloring of Middle Graph ofOn Harmonious Coloring of Middle Graph of C(C_n), C(K_{1,n}) and C(P_n) Details     PDF
Akbar Ali.M.M 201-211

Warfield Invariants of V(RG)/G Details     PDF
Peter V. Danchev 213-218

Index Details     PDF

Colophon Details     PDF

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932